Hyers-Ulam stability of linear operators in Frechet spaces

Thumbnail Image

Date

2012

Authors

Sam, Johnson, P.
Balaji, S.

Journal Title

Journal ISSN

Volume Title

Publisher

Abstract

Hyers-Ulam stability of a linear operator between Frechet spaces is defined. Necessary and sufficient conditions for the existence of Hyers-Ulam stability of a continuous linear operator from a Frechet space to another Frechet space are given. 2012 NSP Natural Sciences Publishing Cor.

Description

Keywords

Citation

Applied Mathematics and Information Sciences, 2012, Vol.6, 3, pp.525-528

Endorsement

Review

Supplemented By

Referenced By